# SDR DHL2003802565

- Difficulty date: December 12, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 81,763 hours, 30,243 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: T/E Flap
- Part time: 81,763 hours, 30,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBD FLAP L/E PLATING WORN STA XF 163.000- 213.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW ED EDU38-8, DWG U38-R08.  REMOVED DAMAGED PLATING, RUB STRIPS AND RIBS IAW SRM 51-1-21 PG 1, SRM 51-3-0 PG 1, ED EDU38-8, DWG U38-R08.  HEAT TREATED IAW SRM 51-1-1 PG 1, 13, 17, SRM 51-1-4 PG 1, 3, DPS 3.69-4.  PERFORMED COUNTERSINK TO NEW PLATING IAW SRM 51-1-22.  CLEANED, TREATED AND PRIMED AREA AND NEW PLATING INNER SIDE IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 1.  INSTALLED NEW PLATING AND REINSTALLED RUB STRIP AND RIBS WITH NEW FASTENERS IAW ED EDU38-8, DWG U38-R08, SRM 51-1-21 PG 1, SRM 51-3-0 PG 1.
